# SDR DL72S962153

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Switch
- Condition: Failed
- Location: Nlg
- Component: H1010153
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED INTRANSIT LIGHT DID NOT ILLUMINATE WHEN GEAR RAISED.  LIGHT TESTS GOOD, WORKED WELL WHEN GEAR LOWERED/CA.  REPLACED NOSE GEAR LOCK SW, PERFORMED NLG RETRACTION ALL INDICATIONS NORMAL.
